Alert archive / South Dakota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 126, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 18, 2014, 12:03 AM CDT for Hanson County, McCook County, Turner County, South Dakota. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2014, 12:03 AM CDT (05:03 UTC)
- Expired
- Jun 18, 2014, 12:45 AM CDT
- In force
- 42 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.5 in
- Wind
- 60.0 mph
Counties Hanson County, SD, McCook County, SD, Turner County, SD
The radar
The Sioux Falls radar (KFSD), 60 km from the middle of the area, began a volume at 05:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 12:22 AM CDT | HAIL 1.5 | 1 Nnw Dolton, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 6:48 PM CDT | Tornado Watch | SPC | 6 hr |
| Jun 17, 11:39 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 5.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1177 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 1299 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
424
WUUS53 KFSD 180503
SVRFSD
SDC061-087-125-180545-
/O.NEW.KFSD.SV.W.0126.140618T0503Z-140618T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1203 AM CDT WED JUN 18 2014
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HANSON COUNTY IN SOUTHEAST SOUTH DAKOTA...
SOUTHERN MCCOOK COUNTY IN SOUTHEAST SOUTH DAKOTA...
NORTHWESTERN TURNER COUNTY IN SOUTHEAST SOUTH DAKOTA...
* UNTIL 1245 AM CDT
* AT 1201 AM CDT...A PAIR OF SEVERE THUNDERSTORMS WERE LOCATED NEAR
BRIDGEWATER AND ALEXANDRIA...AND MOVING EAST AT 20 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DOLTON AROUND 1220 AM CDT.
CANISTOTA AROUND 1230 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4368 9719 4345 9723 4348 9740 4350 9741
4350 9756 4356 9797 4376 9787
TIME...MOT...LOC 0503Z 278DEG 19KT 4357 9749
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH
$$
HANKO2 follow-up statements
361
WWUS53 KFSD 180514
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1214 AM CDT WED JUN 18 2014
SDC061-087-125-180545-
/O.CON.KFSD.SV.W.0126.000000T0000Z-140618T0545Z/
MCCOOK SD-HANSON SD-TURNER SD-
1214 AM CDT WED JUN 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
TURNER...SOUTHERN HANSON AND SOUTHERN MCCOOK COUNTIES UNTIL 1245 AM
CDT...
AT 1213 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BRIDGEWATER...AND MOVING EAST AT 15 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. EXPECT
SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...SIDING AND
VEHICLES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
DOLTON AROUND 1230 AM CDT.
CANISTOTA AROUND 1240 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4368 9719 4345 9723 4348 9740 4350 9741
4350 9756 4357 9792 4376 9785
TIME...MOT...LOC 0515Z 277DEG 15KT 4356 9745
TORNADO...POSSIBLE
HAIL...2.75IN
WIND...60MPH
$$
HANKO839
WWUS53 KFSD 180524
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1224 AM CDT WED JUN 18 2014
SDC061-087-125-180545-
/O.CON.KFSD.SV.W.0126.000000T0000Z-140618T0545Z/
MCCOOK SD-HANSON SD-TURNER SD-
1224 AM CDT WED JUN 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
TURNER...SOUTHERN HANSON AND SOUTHERN MCCOOK COUNTIES UNTIL 1245 AM
CDT...
AT 1220 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DOLTON...AND
MOVING EAST AT 15 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. AT 1221 AM CDT PING PONG SIZED
HAIL WAS REPORTED 1 MILE NORTH NORTHWEST OF DALTON.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CANISTOTA AROUND 1235 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4368 9719 4345 9723 4348 9740 4350 9741
4350 9756 4357 9790 4376 9785
TIME...MOT...LOC 0523Z 277DEG 15KT 4353 9737
HAIL...2.50IN
WIND...60MPH
$$
HANKOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 4:27 PM CDT, 7 hours 36 minutes earlier.
Area forecast discussion, Jun 17, 4:27 PM CDT, 7 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 427 PM CDT TUE JUN 17 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 315 PM CDT TUE JUN 17 2014 WE HAVE AN ENVIRONMENT OVER THE AREA PARTIALLY SUITABLE FOR STORM DEVELOPMENT EXCEPT FOR THE CAP...WHICH WILL BE SLOW TO BE BROKEN OUTSIDE OF THE SOUTHERN EDGE OF THE AREA...AND THAT AREA SEEMS TOO FAR SOUTH TO GET MUCH. IN FACT...WITH STORM INITIATION DELAYED... POSSIBLY UNTIL CLOSE TO 00Z/7 PM CDT...BOTH STORM COVERAGE AND THE TIME DURATION OF THE THREAT WILL BE LIMITED. MOST OF THE THREAT SHOULD BE OVER AROUND 1 AM AS DISTINCT SHORT WAVE PULLS EAST NORTHEAST OF THE AREA. THIS SHORT WAVE SEEMS TO BE THE MAIN REASON WE WILL GET ENOUGH LIFT ANYWHERE TO BREAK THE CAP. POPS WILL BE MAXIMIZED AT HIGH CHANCE EAST CENTRAL...OR IN THE EASTERN PART OF THE AREA NEAR THE MN/IA BORDER. ALL THIS SAID...THE CONDITIONAL PROBABILITY OF SEVERE STORMS IS PRETTY HIGH...AND THE RISK OF HAIL...DAMAGING WINDS...AND EVEN A TORNADO WITH STORMS THAT DO DEVELOP WILL STILL EXIST. LOCAL HEAVY RAIN IS STILL A THREAT...BUT GIVEN THE EXPECTED LIMITED COVERAGE...MODEST MOVEMENT OF CELLS...AND THE LIMITED TIME...DO NOT PLAN ON A FLASH FLOOD WATCH DESPITE THE OBVIOUS RECORD SOGGINESS. THE WARM AND HUMID INFLOW WILL CONTINUE...AND LOW TEMPERATURES SHOULD BE IN THE UPPER 60S TO LOWER 70S. WEDNESDAY SHOULD START RAIN FREE FOR THE MORNING INTO THE START OF THE AFTERNOON...WILL NOT SAY DRY SINCE IT WILL BE SO HUMID. THE APPROACHING MAJOR TROUGH AND SURFACE SYSTEM WILL BEGIN TO TRIGGER STORMS PROBABLY AROUND MID AFTERNOON...WITH STORMS SLOWLY EXPANDING IN COVERAGE AT THE END OF THE DAY. DESPITE THE LOW LEVEL MOISTURE...STRONG WARMING AND HEATING SHOULD KEEP LOW CLOUDS TO LESS THAN TODAY AND ALLOW FOR HEATING TO THE 80S WEST AND NORTH TO THE LOWER 90S SOUTHEAST. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 315 PM CDT TUE JUN 17 2014 STILL QUITE A BIT OF UNCERTAINTY ON HOW THE PRECIPITATION WILL UNFOLD MOVING INTO WEDNESDAY EVENING AND NIGHT. FAIRLY STRONG WAVE ROTATES THROUGH THE AREA FROM THE MAIN UPPER LOW OVER THE NORTHERN ROCKIES. SURFACE LOW LIFTS NORTHEAST ACROSS OUR WESTERN FORECAST AREA WITH ATTENDANT COLD FRONT GRADUALLY SHIFTING EASTWARD THROUGH THE FORECAST AREA INTO THURSDAY MORNING. THE MAIN QUESTION IS WHERE THIS BOUNDARY SETS UP AND HOW FAR EAST IT ADVANCES THROUGH THURSDAY. THUNDERSTORMS BECOME LIKELY LATE WEDNESDAY EVENING INTO THE EARLY MORNING HOURS. THE AREA APPEARS TO BE WELL CAPPED EVEN WITH HOT SURFACE TEMPERATURES...BUT THINK THAT THIS SHOULD BE OVERCOME BY THE STRONG WAVE AND FRONTAL BOUNDARIES. STORMS THAT DO DEVELOP SHOULD GO SEVERE WITH VERY HIGH INSTABILITY AND STEEP LAPSE RATES...HOWEVER SHEAR INITIALLY IS MARGINAL. BETTER DIRECTIONAL SHEAR DEVELOPS LATE EVENING AND EARLY MORNING BUT THE LOW LEVEL JET NEVER REALLY REVS UP OVER OUR AREA. EXPECT VERY LARGE HAIL...STRONG WINDS AS THE MAIN THREAT WITH A SMALL THREAT FOR TORNADOES EARLY IN THE EVENING. AROUND MIDNIGHT AND INTO THE EARLY MORNING...THE THREAT WILL TRANSITION MORE TO STRONG WINDS. HEAVY RAINFALL WILL AGAIN BE A CONCERN AND WILL NEED TO BE WATCHED CLOSELY GIVEN THE RECENT FLOODING ISSUES AND PRECIPITABLE WATER VALUES UP ABOVE 1.5 ONCE AGAIN. WILL HOLD OFF ON ANY ADDITIONAL HEADLINES UNTIL THERE IS A BIT MORE CERTAINTY. FURTHER OUT CERTAINTY REMAINS QUITE LOW. A SLOW MOVING UPPER LOW GRADUALLY MEANDERS ALONG THE CANADIAN BORDER THROUGH THE REMAINDER OF THE WEEK INTO THE WEEKEND. THIS WILL KEEP THE PATTERN FAIRLY ACTIVE WITH QUASI-ZONAL FLOW LOCKED OVER THE REGION AND SEVERAL WAVES TRACKING ACROSS THE NORTHERN PLAINS. DID NOT ALTER THE ALLBLEND POPS WHICH BRING IN LOW END CHANCES OF PRECIPITATION TO SOME PART OF THE FORECAST AREA NEARLY EVERY PERIOD. TEMPERATURES COOL A BIT BEHIND THE FRONT ON THURSDAY AND HOLD NEAR OR JUST ABOVE AVERAGE INTO THE EXTENDED. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1240 PM CDT TUE JUN 17 2014 AREAS OF CEILINGS 1-3K FEET SHOULD LIFT TO 3-4K FEET OR BECOME SCATTERED CLOUDS BY 21Z. OTHERWISE GENERALLY VFR THROUGH 18/06Z BUT WITH ISOLATED TO SCATTERED THUNDERSTORMS DEVELOPING AFTER 21Z. STORMS SHOULD END BY 18/06Z. HAVE NOT MENTIONED STORMS AT THIS TIME IN TAFS DUE TO EXPECTED LOW COVERAGE AND TAF MENTIONING CRITERIA. 18/06Z-15Z VFR WITH AREAS OF CEILINGS 1-2K FEET AND VISIBILITIES 3-5SM/BR...18/15Z-18Z CONDITIONS AGAIN BECOMING VFR WITH HEATING. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM... LONG TERM... AVIATION...
Hazardous weather outlook, Jun 17, 11:59 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1159 PM CDT TUE JUN 17 2014 IAZ001>003-012>014-020>022-031-032-MNZ080-081-089-090-097-098- NEZ013-014-SDZ055-056-061-062-065>071-190045- LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-ROCK-DIXON-DAKOTA-LAKE-MOODY-MCCOOK-MINNEHAHA- HUTCHINSON-TURNER-LINCOLN-BON HOMME-YANKTON-UNION- 1159 PM CDT TUE JUN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TONIGHT WIDESPREAD RIVER AND OVERLAND FLOODING WILL CONTINUE THROUGH TODAY DUE TO ADDITIONAL HEAVY RAINFALL SINCE MONDAY AFTERNOON. IN ADDITION TO AREAL FLOOD WARNINGS ACROSS THE AREA THROUGH THIS EVENING...RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR MANY RIVER AND CREEKS. THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING THROUGH AROUND MIDNIGHT...WITH A SEVERE THREAT MAINLY ALONG AND SOUTH OF INTERSTATE 90. THE PRIMARY SEVERE THREATS WILL BE LARGE HAIL UP TO GOLF BALL SIZE...AS WELL AS WIND GUSTS TO 60 MPH AND A FEW TORNADO. AREAS OF HEAVY RAIN WILL ALSO BE LIKELY FROM SLOW MOVING STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCE OF THUNDERSTORMS WILL INCREASE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. SOME OF THESE STORMS COULD BECOME SEVERE...WITH ADDITIONAL AREAS OF HEAVY RAIN ALSO A CONCERN IN ALREADY FLOODED LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION LIKELY THROUGH 4 AM CDT. MNZ071-072-SDZ038>040-050-052>054-057>060-063-064-190045- LINCOLN-LYON-BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN- MINER-BRULE-AURORA-DAVISON-HANSON-CHARLES MIX-DOUGLAS- 1159 PM CDT TUE JUN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS INTO THE EARLY MORNING HOURS...WITH A SEVERE THREAT MAINLY EAST OF THE JAMES RIVER. THE PRIMARY SEVERE THREATS WILL BE LARGE HAIL UP TO GOLF BALL SIZE...AS WELL AS WIND GUSTS TO 60 MPH AND AN ISOLATED TORNADO. LOCALLY HEAVY RAIN WOULD ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCE OF THUNDERSTORMS WILL INCREASE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. SOME OF THESE STORMS COULD BECOME SEVERE...WITH ADDITIONAL AREAS OF HEAVY RAIN ALSO A CONCERN IN ALREADY FLOODED LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION POSSIBLE THROUGH 2 AM EAST OF THE JAMES RIVER.
In the hours before
Local storm report, Jun 17, 11:39 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1139 PM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TORNADO 2 N DIXON 42.44N 96.99W
06/17/2014 DIXON NE EMERGENCY MNGR
THREE RESIDENCES DAMAGED AND POWER LINES DOWN. ROADS
FLOODED
&&
JHThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 9:41 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Union | 49 min |
| Jun 17, 9:44 PM CDT | Severe Thunderstorm Warning | FSD | McCook, Minnehaha | 46 min |
| Jun 17, 9:53 PM CDT | Severe Thunderstorm Warning | FSD | McCook | 52 min |
| Jun 17, 10:28 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln | 47 min |
| Jun 17, 10:30 PM CDT | Severe Thunderstorm Warning | FSD | McCook, Minnehaha | 45 min |
| Jun 17, 10:33 PM CDT | Tornado Warning | FSD | Minnehaha | 27 min |
| Jun 17, 10:41 PM CDT | Severe Thunderstorm Warning | FSD | McCook, Miner | 49 min |
| Jun 17, 10:47 PM CDT | Severe Thunderstorm Warning | FSD | Hanson, McCook | 43 min |
| Jun 17, 10:58 PM CDT | Tornado Warning | FSD | Minnehaha | 32 min |
| Jun 17, 11:07 PM CDT | Severe Thunderstorm Warning | FSD | McCook, Minnehaha | 38 min |
| Jun 17, 11:20 PM CDT | River Flood Warning | FSD | Lincoln, Minnehaha | 63 hr |
| Jun 17, 11:22 PM CDT | Severe Thunderstorm Warning | FSD | Hanson, McCook | 53 min |
| Jun 17, 11:30 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson, Miner, Sanborn | 45 min |
| Jun 18, 12:39 AM CDT | Severe Thunderstorm Warning | FSD | Hanson, McCook | 51 min |
| Jun 18, 1:11 AM CDT | Severe Thunderstorm Warning | FSD | McCook | 49 min |
| Jun 18, 6:44 PM CDT | Tornado Warning | FSD | Jerauld | 46 min |
| Jun 18, 6:59 PM CDT | Tornado Warning | FSD | Aurora, Brule, Jerauld | 31 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.